# SDR DALA2023031401851

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,175 hours, 42,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE BETWEEN FITTING TO ATTACH LEFT WING FLAP MOVABLE VANE CABLE AND PLATE THROUGH UPPER ACCESS PANEL 530AF AT LH WING FLAP INTERNAL STRUCTURE. SUMMARY OF NRC 00060: FITTING TO ATTACH LEFT WING FLAP MOVABLE VANE CABLE AND PLATE THROUGH UPPER ACCESS PANEL 530AF AT LH WING FLAP INTERNAL STRUCTURE WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2667393)
